# SDR ASOA201703135018

- Difficulty date: March 13, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 30,330 hours, 21,781 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN AFT LAV SMOKE WARNING MESSAGE DURING APPROACH.  APPEARS TO BE A FALSE INDICATION.  MX REMOVED AND REPLACED THE SMOKE DETECTOR AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
